# SDR DALA2024030603109

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 75,095 hours, 28,667 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 427571
- Part serial: 00243
- Condition: Intermittent
- Location: A/Skd Transducer
- Part time: 91,255 hours, 36,466 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6705 -MISC/DE- ANTISKID MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED #3 ANTISKID TRANSDUCER, #3 TRANSDUCER HARNESS, AND ANTISKID CONTROL UNIT.
